I am also on
Metformin 500 Mg 2x per day for Type 2 Diabetes
Glipizide 10 Mg 1 per day for Type 2 Diabetes
Januvia 100 Mg 1 per day for Type 2 Diabetes
Losartan 50 Mg 1 per day for Blood Pressure
Tamsulosin .4 Mg 1 per day for Prostate
Atorvastatin 20 Mg 1 per day for Cholesterol
Sertraline 100 Mg 1 per day for Depression
Sucralfate 1 Gm 4 times per day GERD
Omeprazole 40 Mg 1 per day GERD
and of course the Gabapentin is for Neuropathy in both feet.
So far my side effects have been diarrhea, fatigue, and weight gain. The weight gain is what bothers me most at this time as clothes can get expensive.
I take anti-diarrhea meds for that problem.
I am 60 years old so maybe the weight gain is just middle age spread... lol
Does Gabapentin cause weight gain? I went from 32 to 34 waist in 1 month on 600Mg 3 times a day?
- 29 Aug 2017 by DarrylS
- januvia, obesity, diabetes, type 2, gabapentin, glipizide, losartan, metformin, weight, blood pressure, blood, pressure
I am also on
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Jul 2010 • 2 answers
Posted 21 Aug 2012 • 1 answer
Posted 3 Dec 2012 • 21 answers
I have been taking januvia for 1 week now and I am also on metformin and glipizide 2x a day. why is?
Posted 26 Dec 2012 • 3 answers
Januvia - I was recently taken off Glipizide (4mg) and told just to continue the Metformin 1000mg PD
Posted 9 Jan 2014 • 1 answer